# SDR DHL9770140C

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION AT FLOOR TRACK RBL 62, BS 1130.  CUT OUT DAMAGED SECTION OF SEAT TRACK RBL 62 FROM BS 1130 TO 1000.  CORROSION WAS BEYOND LIMITS PER SRM 53-10-1 AND 53-10-5 FIG 1.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 1. LENGTH OF SPLICE 17, N/R 5137.
